Translator Disclaimer
June 2020 Zeros of derivatives of strictly nonreal meromorphic functions
J. K. Langley
Illinois J. Math. 64(2): 261-290 (June 2020). DOI: 10.1215/00192082-8513350

Abstract

A number of results are proved concerning the existence of nonreal zeros of derivatives of strictly nonreal meromorphic functions in the plane.

Citation

Download Citation

J. K. Langley. "Zeros of derivatives of strictly nonreal meromorphic functions." Illinois J. Math. 64 (2) 261 - 290, June 2020. https://doi.org/10.1215/00192082-8513350

Information

Received: 7 May 2019; Revised: 19 February 2020; Published: June 2020
First available in Project Euclid: 1 May 2020

zbMATH: 07210959
MathSciNet: MR4092958
Digital Object Identifier: 10.1215/00192082-8513350

Subjects:
Primary: 30D35

Rights: Copyright © 2020 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 2 • June 2020
Back to Top